Well-posedness for a class of generalized Zakharov system

Volume 10, Issue 4, pp 1289--1302 http://dx.doi.org/10.22436/jnsa.010.04.01 Publication Date: April 20, 2017       Article History

Authors

Shujun You - School of Mathematical Sciences, Huaihua University, Huaihua 418008, China.
Xiaoqi Ning - School of Mathematical Sciences, Huaihua University, Huaihua 418008, China.


Abstract

In this paper, we study the existence and uniqueness of the global smooth solution for the initial value problem of generalized Zakharov equations in dimension two. By means of a priori integral estimates and Galerkin method, we first construct the existence of global solution with some conditions. Furthermore, we prove that the global solution is unique.


Keywords


References